Posted by Victor (184.108.40.206) on November 28, 2001 at 01:49:57:
In Reply to: I will further add... posted by Rave on November 27, 2001 at 22:00:25:
Was on it for over a year, thought I kept my old prescription bottle, but must have pitched it. Causes severe dehydration and constipation. Can't recall the pill size, remember 6 pills a day, every four hours. Never had a full nights sleep on this stuff, got into a cycle of taking the pill with the onset of a cluster. In mad pain for 45 minutes until the pill worked, painfree for a couple of hours, then gradually going back into the headache stage. Got the wildest dreams when napping, unreal.Found somewhere on the web several years ago that Fiorinal causes rebound headaches, thinking back the dry mouth bit also dried up the mucus membranes and dried up membranes aren't very good with clusters. Maybe you would also have stopped your cycle if you quit taking this med, I will never take a Fiorinal again. I dropped it instantly on the advice of a different neuro, no problems and my cycle broke. A friend, an MD by the way, had to spent 3 months in a drug rehabitation center from getting addicted to this med, he got a high from it and could write his own prescriptions. The only high I got from it was stomach pains plus the constant headaches and they were bad. Right nostrils swelled up tighter than a drum and that ungoddly right eye spike pain back to my ear. Knew if I took another Fiorinal, would get two hours of relief, but fought that and suffered through it, had to go without meds for 3 weeks. At the end of that period, my cycle finally broke.
Post a Followup